Alert archive / New York / Flash Flood Warnings in 2008
Flash Flood Warning 14, NWS New York, NY
NWS New York, NY issued this flash flood warning at Jul 5, 2008, 1:06 AM EDT for Bergen County, New Jersey; Putnam County, Rockland County, Westchester County, New York. It was in force for 114 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 5, 2008, 1:06 AM EDT (05:06 UTC)
- Expired
- Jul 5, 2008, 3:00 AM EDT
- In force
- 114 min
- Issued by
- NWS New York, NY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bergen County, NJ, Putnam County, NY, Rockland County, NY, Westchester County, NY
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 5, 2:10 AM EDT | FLASH FLOOD | Thornwood, NY | SAW MILL RIVER PARKWAY CLOSED BOTH NORTHBOUND AND SOUTHBOUND AT EXIT 27 DUE TO FLOODING |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 64 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 5.1 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 405 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 722 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS51 KOKX 050506
FFWOKX
NJC003-NYC079-087-119-050700-
/O.NEW.KOKX.FF.W.0014.080705T0506Z-080705T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE UPTON NY
106 AM EDT SAT JUL 5 2008
THE NATIONAL WEATHER SERVICE IN UPTON NY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WESTCHESTER COUNTY IN SOUTHEAST NEW YORK...
ROCKLAND COUNTY IN SOUTHEAST NEW YORK...
PUTNAM COUNTY IN SOUTHEAST NEW YORK...
NORTHERN BERGEN COUNTY IN NORTHEAST NEW JERSEY...
* UNTIL 300 AM EDT...
* AT 101 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM A NEARLY STATIONARY BAND OF HEAVY RAIN EXTENDING
FROM NORTHERN BERGEN COUNTY...THROUGH ROCKLAND AND NORTHERN
WESTCHESTER COUNTIES...AND INTO PUTNAM COUNTY.
1 TO 1 1/2 INCHES OF RAIN HAS ALREADY OCCURRED WITH THIS BAND...WITH
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES POSSIBLE IN THE WARNED
AREA.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
LAT...LON 4107 7424 4112 7421 4115 7423 4132 7398
4143 7395 4148 7354 4129 7355 4125 7351
4122 7351 4113 7365 4111 7372 4109 7372
4094 7394 4091 7406 4094 7415 4096 7414
4098 7416 4099 7425
$$
NV3 follow-up statements
000
WGUS71 KOKX 050600
FFSOKX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE UPTON NY
200 AM EDT SAT JUL 5 2008
NJC003-NYC079-087-119-050700-
/O.CON.KOKX.FF.W.0014.000000T0000Z-080705T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BERGEN NJ-PUTNAM NY-ROCKLAND NY-WESTCHESTER NY-
200 AM EDT SAT JUL 5 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 300 AM EDT FOR
WESTCHESTER...ROCKLAND...PUTNAM AND NORTHERN BERGEN COUNTIES...
AT 148 AM EDT...THE NATIONAL WEATHER SERVICE CONTINUED TO
INDICATE A BAND OF HEAVY RAIN WITH EMBEDDED THUNDERSTORMS PRODUCING
FLASH FLOODING OVER THE WARNED AREA.
BETWEEN 1 1/2 AND 3 INCHES OF RAIN HAS FALLEN ACROSS CENTRAL
ROCKLAND AND NORTH CENTRAL WESTCHESTER COUNTIES OVER THE LAST 2
HOURS...WITH LESSER AMOUNTS TOWARDS NORTHERN BERGEN AND PUTNAM
COUNTIES. THE HEAVY RAINFALL WILL COME TO AND END SHORTLY IN
NORTHERN BERGEN COUNTY...BUT ADDITIONAL RAINFALL AMOUNTS OF 1 TO 1
1/2 INCHES ARE POSSIBLE IN THE REST OF THE WARNED AREA.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE. TURN AROUND...DONT DROWN.
LAT...LON 4107 7424 4112 7421 4115 7423 4132 7398
4143 7395 4148 7354 4129 7355 4125 7351
4122 7351 4113 7365 4111 7372 4109 7372
4094 7394 4091 7406 4094 7415 4096 7414
4098 7416 4099 7425
$$
NV000
WGUS71 KOKX 050624
FFSOKX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE UPTON NY
224 AM EDT SAT JUL 5 2008
NJC003-050630-
/O.CAN.KOKX.FF.W.0014.000000T0000Z-080705T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BERGEN NJ-
224 AM EDT SAT JUL 5 2008
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHERN BERGEN
COUNTY...
THE HEAVY RAIN BAND HAS MOVED NORTHEAST OF THE REGION...SO THE
WARNING HAS BEEN CANCELLED.
LAT...LON 4115 7423 4132 7398 4143 7395 4148 7354
4129 7355 4125 7351 4122 7351 4113 7365
4111 7372 4109 7372 4099 7390
$$
NYC079-087-119-050700-
/O.CON.KOKX.FF.W.0014.000000T0000Z-080705T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PUTNAM NY-ROCKLAND NY-WESTCHESTER NY-
224 AM EDT SAT JUL 5 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 300 AM EDT FOR
WESTCHESTER...ROCKLAND AND PUTNAM COUNTIES...
AT 218 AM EDT...THE NATIONAL WEATHER SERVICE CONTINUED TO INDICATE A
BAND OF HEAVY RAIN WITH EMBEDDED THUNDERSTORMS PRODUCING FLASH
FLOODING OVER THE WARNED AREA.
BETWEEN 2 AND 4 INCHES OF RAIN HAS FALLEN ACROSS CENTRAL ROCKLAND
AND NORTH CENTRAL WESTCHESTER COUNTIES OVER THE LAST 2 1/2
HOURS...WITH LESSER AMOUNTS TO THE NORTH AND SOUTH. ADDITIONAL
RAINFALL AMOUNTS OF UP TO AN INCH ARE POSSIBLE IN THE WARNED AREA.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE. TURN AROUND...DONT DROWN.
LAT...LON 4115 7423 4132 7398 4143 7395 4148 7354
4129 7355 4125 7351 4122 7351 4113 7365
4111 7372 4109 7372 4099 7390
$$
NV000
WGUS71 KOKX 050659
FFSOKX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE UPTON NY
259 AM EDT SAT JUL 5 2008
NYC079-087-119-050703-
/O.EXP.KOKX.FF.W.0014.000000T0000Z-080705T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PUTNAM NY-ROCKLAND NY-WESTCHESTER NY-
259 AM EDT SAT JUL 5 2008
...THE FLASH FLOOD WARNING WILL EXPIRE AT 300 AM EDT FOR
WESTCHESTER...ROCKLAND AND PUTNAM COUNTIES...
THE WARNING WILL BE ALLOWED TO EXPIRE AS THE HEAVY RAIN BAND HAS
WEAKENED.
SOME POOR DRAINAGE ROADWAYS AND LOW-LYING AREAS...IN ADDITION TO
STREAMS AND CREEKS MAY BE SLOW TO RECEDE. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE. TURN AROUND...DONT DROWN.
LAT...LON 4115 7423 4132 7398 4143 7395 4148 7354
4129 7355 4125 7351 4122 7351 4113 7365
4111 7372 4109 7372 4099 7390
$$
NVWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this flash flood warning went out at Jul 4, 9:56 PM EDT, 3 hours 10 minutes earlier.
Area forecast discussion, Jul 4, 9:56 PM EDT, 3 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE UPTON NY 956 PM EDT FRI JUL 4 2008 .SYNOPSIS... A STATIONARY FRONT WILL REMAIN IN THE VICINITY THROUGH THE WEEKEND. WAVES OF LOW PRESSURE WILL DEVELOP AND MOVE NORTHEAST ALONG THIS FRONT CAUSING PERIODS OF SHOWERS AND THUNDERSTORMS THROUGH THE HOLIDAY WEEKEND. UNSETTLED WEATHER WILL PREVAIL INTO THE EARLY PORTION OF THE UPCOMING WEEK. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... STATIONARY FRONT JUST SOUTH OF LONG ISLAND HAS A WAVE OF OW PRESSURE MOVING ALONG THE BOUNDARY...OVER SOUTHERN NEW JERSEY. AREA OF LIGHT TO MODERATE RAIN MOVING INTO THE AREA. WITH SOMEWHAT STABLE AIR OVER THE REGION HAVE GONE TO ISOLATED ON THE THUNDER WITH LITTLE LIGHTNING ACTIVITY OBSERVED. THE OVERNIGHT WILL FEATURE AN INCREASINGLY HUMID AND HIGH MOISTURE CONTENT AIRMASS AS PWATS INCREASE TO 1.75 TO 2 INCHES. THIS WOULD SUPPORT HEAVY DOWNPOURS IN ANY SCATTERED SHOWER/TSTM ACTIVITY. WILL CONTINUE WITH THE MORE WIDESPREAD THUNDER AFTER MIDNIGHT AS AREA GETS INTO BETTER LOW LEVEL JET DYNAMICS. STORMS WILL BE SLOW MOVING AND POTENTIAL EXITS FOR LOCALLY HEAVY RAINFALL WHEREVER A STORM DEVELOPS. HOWEVER WITH WEAK SFC WAVE APPROACHING OVERNIGHT AS PROGGED BY BOTH NAM/GFS...WILL CONTINUE TO CARRY LIKELY POPS FOR MUCH OF THE AREA...ESPECIALLY FOR THE SECOND HALF OF THE NIGHT AND ACROSS COASTAL ZONES CLOSER TO THE LOW. THIS MAY BE WHEN PARTS OF THE AREA OBSERVE THE FIRST ROUND OF HEAVY RAINFALL AS NAM/GFS OUTPUT QPF BULLSEYES OVER DIFFERENT LOCATIONS. DETAILS ON WHERE HEAVY RAIN WILL BE HARD TO DISCERN ATTM. PATCHY FOG POSSIBLE WITH LIGHT WIND FLOW AND SATURATED ATMOSPHERE. AS FOR TEMPS...READINGS NEAR TO SLIGHTLY ABOVE NORMAL EXPECTED UNDERNEATH CANOPY OF CLOUD COVER AND LIGHT WINDS. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/... FIRST WAVE OF LOW PRESSURE PASSES TO THE NORTHEAST SAT MORNING. A SERIES OF WEAK WAVES WILL CONTINUE TO TRACK ALONG STALLED FRONT WAVERING ACROSS THE REGION...AS MID AND UPPER LEVEL IMPULSES TRACK IN SW FLOW AHEAD OF DEEPENING UPPER TROUGH OVER THE OHIO VALLEY. AT THE SAME TIME...THIS DEEP SW FLOW RESULTS IN TROPICAL AIRMASS ENTRENCHED OVER THE REGION THROUGH THE PERIOD. CLOUDY SKIES ANTICIPATED SAT AS NAM/GFS PLAN VIEW/VERTICAL PROFILES SHOW DEEP MOISTURE. GOOD COVERAGE OF POP UP SHRAS/TSRAS AS FRONTAL BOUNDARY TRIES TO PUSH N INTO THE REGION WITH SOME FORCING EVIDENT...BOTH AT THE SFC AND ALOFT. POTENTIAL FOR FLASH FLOODING CONTINUES IN TROPICAL AIRMASS. HOWEVER LACK OF SURFACE INSTABILITY SHOULD INHIBIT SEVERE CONVECTION. K INDEX AND TOTAL TOTALS SUPPORT FEW TO SCATTERED TSTMS...WITH THIN BUT DEEP CAPE EVIDENT ON FORECAST SOUNDINGS. THIS ALL LEADS TOWARD HEAVY DOWNPOURS VERSUS WIDESPREAD SEVERE WX. STILL DECENT FORCING IN VICINITY OF REGION SAT NIGHT...ENOUGH FOR SCATTERED SHRA/TSRA IN THIS TROPICAL AIRMASS. PATCHY FOG LIKELY WITH LIGHT SOUTHERLY FLOW AND MOIST LOW-LEVELS. BELIEVE FRONT ATTEMPTS TO MOVE NORTHWARD SUNDAY AS HIGH PRESSURE OFFSHORE BACKS A BIT. WEAK TROUGH TO THE WEST WEAKENS AS MID AND UPPER LEVEL HEIGHTS RISE NEAR THE EAST COAST WITH AMPLIFYING RIDGE SUNDAY INTO MONDAY. THIS SUGGESTS SCATTERED CONVECTION THIS TIME FRAME...BUT HARD TO FORECAST ANY DETAILS ATTM. CWA SHOULD BE IN THE WARM SECTOR BY MONDAY WITH WEAKENING TROUGH TO THE WEST AND STRENGTHENING RIDGE TO THE EAST. COULD SEE MORE SUNSHINE MONDAY...AND THUS WARMER TEMPS. && .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... BERMUDA HIGH REMAINS IN PLACE OVER THE ATLANTIC...AND PERSISTENT SW FLOW WILL ALLOW A VERY WARM AND HUMID AIRMASS TO OVERSPREAD THE REGION. HIGHS WILL BE IN THE UPPER 80S TO AROUND 90 WITH DEWPOINTS IN THE UPPER 60S. DIURNALLY DRIVEN CONVECTION WILL RESULT IN SCATTERED EVENING SHOWERS AND THUNDERSTORMS MON NIGHT...THEN AGAIN ON TUE AFTERNOON/EVENING. A COLD FRONT WILL PUSH INTO THE REGION ON WED...MOVING SOUTH OF THE AREA WED NIGHT AND BECOMING NEARLY STATIONARY AS HIGH PRES BUILDS FROM THE NORTH. ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WILL DEVELOP WED AND WED NIGHT...THEN THU IS EXPECTED TO BE DRY WITH COOLER AND LESS HUMID CONDITIONS. && .AVIATION /02Z SATURDAY THROUGH WEDNESDAY/... FRONTAL BOUNDARY SOUTH OF LONG ISLAND WILL REMAIN THROUGH THE FORECAST PERIOD AS WAVES OF LOW PRESSURE TRACK ALONG THE BOUNDARY. WITH THE NEXT WAVE FROM ABOUT 02Z TO 08Z CEILINGS AND VISIBILITIES WILL BECOME MVFR. THERE IS A CHANCE OF CEILINGS AND VISIBILITIES AT THE COASTAL TERMINALS BECOMING IFR IN FOG AND STRATUS. CONFIDENCE IN THE FORECAST IS LOW...ESPECIALLY ABOUT THE DEVELOPMENT OF THE FOG AND STRATUS. IMPROVEMENT EXPECTED AFTER 16Z SATURDAY AS ANOTHER WAVE BRINGS MORE STEADY RAIN TO THE TERMINALS. OUTLOOK FOR 00Z SUNDAY THROUGH WEDNESDAY...VERY UNSETTLED WEATHER PATTERN AHEAD. SHOWERS AND THUNDERSTORMS TREK FROM W TO E THROUGH MOST OF THE PERIOD INTO SUNDAY. AS SUCH...MULTIPLE CHANCES FOR SUB VFR CEILINGS AND VISIBILITIES IN SHOWERS AND THUNDERSTORMS. FRONT LIKELY MOVES NORTH AS A WARM FRONT SOMETIME SUNDAY WITH VFR CONDITIONS. HIGH PRESSURE REMAINS ACROSS THE TERMINALS INTO WEDNESDAY. MONDAY THROUGH WEDNESDAY THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS AS A SURFACE TROUGH DEVELOPS DURING THE DAY...AND DAYTIME HEATING INCREASES INSTABILITY. && .MARINE... SEAS ABOUT A FOOT LOWER THAN FORECAST AND WINDS MORE EASTERLY. MORE STABLE AIR ACROSS THE WATERS INITIALLY EARLY TONIGHT...THEN BECOMING MORE UNSTABLE AS LOW LEVEL JET MOVES INTO THE AREA. ADJUSTED WINDS AND SEAS...ALONG WITH COVERAGE OF THUNDER TONIGHT. WITH FRONTAL BOUNDARY NEARBY NEXT COUPLE OF DAYS...WINDS WILL REMAIN RATHER TRANQUIL. SEAS THE SAME. MAIN CONCERN FOR MARINERS THROUGH THE WEEKEND WILL BE THE PRESENCE OF SHOWERS AND TSTMS. THE THREAT REMAINS THROUGH THE WEEKEND. ANY SHOWER OR TSTM WILL HAVE THE POTENTIAL TO PRODUCE HEAVY DOWNPOURS WITH PLENTY OF MOISTURE TO WORK WITH. BY MONDAY...GRADIENT TIGHTENS...AND SOUTHERLY WINDS WILL INCREASE. SEAS WILL RESPOND CLOSE TO SCA THRESHOLDS OVER THE OCEAN. MON NIGHT THROUGH WED...PERSISTENT SOUTH TO SOUTHWEST FLOW WILL DOMINATE AREA WATERS THROUGH THE PERIOD. SEAS WILL GRADUALLY BUILD DURING THE PERIOD...APPROACHING SCA CRITERIA ON THE OCEAN WATERS LATE MON NIGHT BEFORE SUBSIDING TUE MORNING. AS A SOUTHERLY SWELL DEVELOPS BY MID-WEEK...SEAS ON THE OCEAN WILL BUILD UP TO 4-6 FT LATE TUE NIGHT AND WED. && .HYDROLOGY... SCATTERED SHOWERS ACROSS LONG ISLAND PRODUCED ABOUT AN INCH OF RAINFALL FRIDAY AFTERNOON INTO THE EVENING. AREA OF LIGHT RAIN WITH EMBEDDED SHOWERS WILL PRODUCE UP TO A QUARTER INCH OF RAINFALL. HOWEVER...ANY SHRA/TSTM WILL PRODUCE LOCALIZED HEAVY DOWNPOURS. THIS COULD LEAD TO MINOR FLOODING. THEN SCATTERED SHOWERS AND TSTMS TONIGHT THROUGH MON. AN INCREASINGLY TROPICAL AIRMASS WILL LEND TO SCT HEAVY DOWNPOURS...SO LOCALIZED FLASH FLOODING WILL BE A POSSIBILITY LATER TONIGHT THROUGH MON WHERE CONVECTION AND TRAINING OCCURS. NOT ENOUGH CONFIDENCE TO ISSUE A WATCH AT THIS TIME. && .OKX WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. NJ...NONE. MARINE...NONE. &&
Hazardous weather outlook, Jul 4, 4:38 AM EDT, 20 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE UPTON NY 438 AM EDT FRI JUL 4 2008 CTZ005>012-NJZ002>006-011-NYZ067>081-050845- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-BERGEN- EASTERN PASSAIC-ESSEX-HUDSON-UNION-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-QUEENS-NASSAU- NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK- SOUTHEASTERN SUFFOLK- 438 AM EDT FRI JUL 4 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-335-338-340-345-350-353-355-050845- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 438 AM EDT FRI JUL 4 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA.
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 12:35 AM EDT | Areal Flood Advisory | OKX | Bergen, Passaic | 115 min |
| Jul 5, 4:53 PM EDT | Areal Flood Advisory | OKX | Orange | 58 min |
Nearby
Flash Flood Warnings in New York, 2008Flash Flood Warnings in New Jersey, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.